# SDR TRBA2012055001

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,253 hours, 39,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW FOUND THE EMERGENCY LIGHT ON 6AB INOPERATIVE.
